# SDR USAA2011032891258

- Difficulty date: March 11, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: D5463003800000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CORROSION ON LEFT PYLON SPIGOT BEARING.  REPLACED LEFT PYLON SPIGOT BEARING IAW A320 AMM 54-54-41 & JOB CARD 26C40054034.
